# SDR IPXA10162753

- Difficulty date: September 2, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 11,099 hours, 6,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1255
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT INBD FLAP UPPER SKIN REPAIR DOUBLER HAS 4 SMALL GOUGES AND LOOSE RIVET AT FWD UPPER CORNER.  REPAIRED RT INBD FLAP UPPER SKIN BETWEEN RIBS 11-14, STGR 2.1-2.2 IAW EO A300-5750-39726-A AND STA-SA EA 300-5750-01-A2670 I/R.
